# SDR F3LA2011111400690

- Difficulty date: November 9, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N208FR
- Make and model: Airbus A320-214
- Aircraft serial: 4562
- Aircraft time: 2,782 hours, 1,114 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CIDS RESET, SMELLED SMOKE IN COCKPIT, AFTER RESET CIDS CLEARED.  PERFORMED OPS TEST OF THE CARGO SMOKE DETECTION REF 26-16-00-710-001 BITE TEST OK.  PERFORMED OPS TEST OF THE LAV SMOKE DETECTION  SYS, REF 26-17-00-710-001. OPS TEST OK.  PERFOMED BITE OF CIDS IAW AMM 23-73-00-740-005A. OPS TEST OK, NO SMOKE SEEN/FOUND.  OK FOR SERVICE.
